# SDR CALA2020121001360

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 22,605 hours, 8,118 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: G699240
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DROPPED IPAD ON CTR CONSOLE NEAR TRANSPONDER BRIEF SMOKE FROM PANEL SEVERAL LIGHTS NOW INOPERABLE.  REMOVED AND REPLACED ATC CONTROL PANEL, REF M/M 34-45-00.  OPERATIONS CHECKED AND ALL LIGHTS NORMAL ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1011949 S/N OFF 5940 PANEL, ATC CONT OFF 29-3445-9-0004 5940 ON 29-3445-9-0004 1480.
